# SDR IPXA2022080100360

- Difficulty date: June 20, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 52,341 hours, 8,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CORROSION - SUPPORT, RH AIR CONDITION COMPARTMENT ACCESS DOOR, MIDDLE SUPPORT. (REPLACE) TASK COMPLETED
